Electron. J. Diff. Equ., Vol. 2010(2010), No. 162, pp. 1-23.

Existence of solutions to indefinite quasilinear elliptic problems of p-q-Laplacian type

Nikolaos E. Sidiropoulos

We study the indefinite quasilinear elliptic problem
 -\Delta u-\Delta _{p}u=a(x)|u|^{q-2}u-b(x)|u|^{s-2}u
 \quad\hbox{in }\Omega , \cr
 u=0\quad\hbox{on }\partial \Omega ,
where $\Omega $ is a bounded domain in $\mathbb{R}^{N}$, $N\geq 2$, with a sufficiently smooth boundary, $q,s$ are subcritical exponents, $a(\cdot)$ changes sign and $b(x)\geq 0$ a.e. in $\Omega $. Our proofs are variational in character and are based either on the fibering method or the mountain pass theorem.

Submitted July 7, 2010. Published November 12, 2010.
Math Subject Classifications: 35J60, 35J62, 35J92.
Key Words: Indefinite quasilinear elliptic problems; subcritical nonlinearities; p-Laplacian; p-q-Laplacian; fibering method; mountain pass theorem.

Show me the PDF file (337 KB), TEX file, and other files for this article.

Nikolaos E. Sidiropoulos
Department of Sciences, Technical University of Crete
73100 Chania, Greece
email: niksidirop@gmail.com

Return to the EJDE web page